Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 584510, 15 pages
http://dx.doi.org/10.1155/2011/584510
Research Article

The Asymptotic Behavior for Second-Order Neutral Stochastic Partial Differential Equations with Infinite Delay

Department of Mathematics, Nanchang University, Jiangxi, Nanchang 330031, China

Received 17 March 2011; Accepted 19 May 2011

Academic Editor: Her-Terng Yau

Copyright © 2011 Huabin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. B. Kolmanovskii and A. Myshkis, Applied Theory of Functional-Differential Equations, Kluwer Academic, Norwell, Mass, USA, 1992.
  2. R. Khasminskii, Stochastic Stability of Differential Equations, Sijthoff & Noordhoff, Amsterdam, The Netherlands, 1980.
  3. C. C. Travis and G. F. Webb, “Cosine families and abstract nonlinear second order differential equations,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 32, no. 1-2, pp. 75–96, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Chen, “The existence and uniqueness for the solution of neutral stochastic functional differential equations with infinite delay,” Journal of Mathematical Research and Exposition, vol. 30, no. 4, pp. 589–598, 2010. View at Google Scholar
  5. J. Luo and T. Taniguchi, “The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps,” Stochastics and Dynamics, vol. 9, no. 1, pp. 135–152, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. I. Mahmudov, “Existence and uniqueness results for neutral SDEs in Hilbert spaces,” Stochastic Analysis and Applications, vol. 24, no. 1, pp. 79–95, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Caraballo, J. Real, and T. Taniguchi, “The exponential stability of neutral stochastic delay partial differential equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 18, no. 2-3, pp. 295–313, 2007. View at Publisher · View at Google Scholar
  8. J. P. Dauer and N. I. Mahmudov, “Integral inequalities and mild solutions of semilinear neutral evolution equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 189–202, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Hu and Y. Ren, “Existence results for impulsive neutral stochastic functional integro-differential equations with infinite delays,” Acta Applicandae Mathematicae, vol. 111, no. 3, pp. 303–317, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Balasubramaniam and P. Muthukumar, “Approximate controllability of second-order stochastic distributed implicit functional differential systems with infinite delay,” Journal of Optimization Theory and Applications, vol. 143, no. 2, pp. 225–244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Chen, “Integral inequality and exponential stability for neutral stochastic partial differential equations,” Journal of Inequalities and Applications, vol. 2009, Article ID 297478, 15 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. K. Balachandran, D. Park, and S. Anthoni, “Existence of solutions of abstract-nonlinear second-order neutral functional integrodifferential equations,” Computers & Mathematics with Applications, vol. 46, no. 8-9, pp. 1313–1324, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Balachandran and S. Anthoni, “Controllability of second-order semilinear neutral functional differential systems in Banach spaces,” Computers & Mathematics with Applications, vol. 41, no. 10-11, pp. 1223–1235, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Park, Y. Kwun, and H. Lee, “Controllability of second-order neutral functional differential inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 37–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. I. Mahmudov and M. A. McKibben, “Approximate controllability of second-order neutral stochastic evolution equations,” Dynamics of Continuous, Discrete & Impulsive Systems. Series B, vol. 13, no. 5, pp. 619–634, 2006. View at Google Scholar · View at Zentralblatt MATH
  17. M. McKibben, “Second-order neutral stochastic evolution equations with heredity,” Journal of Applied Mathematics and Stochastic Analysis, no. 2, pp. 177–192, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Sakthivel, Y. Ren, and H. Kim, “Asymptotic stability of second-order neutral stochastic differential equations,” Journal of Mathematical Physics, vol. 51, no. 5, Article ID 052701, 9 pages, 2010. View at Publisher · View at Google Scholar
  19. J. Wu, Theory And Applications Of Partial Functional-Differential Equations, Springer, New York, NY, USA, 1996.
  20. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar
  21. H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North Holland Mathematics Studies Series No. 108 Elsevier Science, North-Holland, Amsterdam, The Netherlands, 1985.
  22. H. Chen, “Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays,” Statistics & Probability Letters, vol. 80, no. 1, pp. 50–56, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH